# SDR IPXA2016022900134

- Difficulty date: February 1, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, EXISTING TEMPORARY BEADED DOUBLER REPAIR LT WING FIXED L/E XOS 759 - 763.  REQUIRES PERMANENT REPAIR PERFORMED PERMANENT REPAIR OF LT WING BEADED DOUBLER XOS 759-763 IAW SRM 57-40-02, REPAIR 15, FIG 203.
